little black wear look sexy and sassy

My Doctor prescribed a medication for my senior arthritis. Seriously!! Think I'll stick with my pain, holistic program, yoga and stretching. Not: little black wear look sexy and sassy
Blurred vision
change in consciousness
change in the ability to see colors, especially blue or yellow
confusion ...
depression
difficult or troubled breathing
hives
hostility
irregular, fast or slow, or shallow breathing
irritability
loss of consciousness
muscle twitching
nervousness
pain or discomfort in the chest, upper stomach, or throat
pale or blue lips, fingernails, or skin
puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue
rapid weight gain
seizures
sleepiness
slow or fast heartbeat
stupor
swelling of the face, ankles, or hands
tightness in the chest
trouble sleeping
unusual drowsiness, dullness, or feeling of sluggishness.
Abdominal or stomach bloating, burning, cramping, or pain
belching
bloody or black, tarry stools
cloudy urine
constipation
decrease in urine output or decrease in urine-concentrating ability
diarrhea
dizziness
feeling of indigestion
headache
increased bleeding time
itching skin or rash
loss of appetite
nausea and vomiting
pain in the chest below the breastbone
pale skin
severe stomach pain
swelling
troubled breathing with exertion
unusual bleeding or bruising
unusual tiredness or weakness
vomiting of blood or material that looks like coffee grounds

See More